More than one type of antibiotic is often prescribed for nasty bacterial infections. The antibiotics you have been prescribed are effective against a wide range of bacteria.
There is a very low, and unpredictable, risk of experiencing the symptoms of a serious drug interaction if taken together.
If you experience any dizziness, palpitations, or fainting episodes you should stop treatment and see your doctor at once. For more information see:
- Levofloxacin Information for Consumers
- Levofloxacin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levofloxacin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Feb 2012 • 2 answers
Posted 26 Jul 2013 • 1 answer
Posted 15 Oct 2013 • 1 answer
Posted 21 Jan 2014 • 4 answers
Levofloxacin - My daughter of 20 have been coughing and signs of bronchitis for a long time now for?
Posted 22 Jun 2014 • 1 answer